# SDR CALA2023103003238

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 81,823 hours, 32,133 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HAS POSSABLE LIQUID INGRESS AT INDICATION "B" 109 I N FROM I/B END, 8 IN FROME TRAILING EDGE 1 IN DIAMITER REPAIR BEFORE NEXT FLIGHT.  REPAIRED LH ELEVATOR 109IN FROM IB 8IN FROM TE 1.5IN DIA ZONE 1- 3 IAW A320 SRM 55-21-11-300-005 CAT A REPAIR UPPER SKIN.
